# SDR SIMA20141128004

- Difficulty date: November 28, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- Aircraft time: 37,198 hours, 34,314 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING TAXI, AFTER STARTING NR 1 ENG, STRONG ELEC BURNING SMELL IN COCKPIT & GALLEY AREA.  BOTH ENGS RUNNING WITH APU FEEDING THE PACKS NO SMOKE OR FIRE VISIBLE.  COMPLIED WITH ETN EM-72-034 FOR ENG ODOR EVENT TROUBLESHOOTING SUPPLEMENT.  PERFORMED GVI OF MAIN CABIN & COCKPIT.  OK FOR SERVICE SEE ITEM 4 OF THIS LOG PAGE.
